MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION,PCA

ICU MEDICAL, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION,PCA
Model Number 2110
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: one device was received for analysis.Service history review identified no previous related complaints.The initial customer issue could not be confirmed; however, a cracked downstream occlusion (dso) seal was identified.The dso seal was replaced and the device thereafter passed performance testing.
 
Event or Problem Description
The product was returned for inaccurate volume accuracy test, during investigation, a cracked downstream occlusion seal was identified.There was no patient involvement.

Brand Name
CADD SOLIS HPCA PUMP
Common Device Name
PUMP, INFUSION,PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23487605
Report Number3012307300-2025-12185
Device Sequence Number10499164
Product Code MEA
UDI-Device Identifier15019517101003
UDI-Public(01)15019517101003(11)190715
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0401-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown